# SDR AALA202103159022

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 81,083 hours, 9,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4FR ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. READJUSTED LAVATORY 4FR ENTRY DOOR PER CMM 25-45-81
